Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 978251, 7 pages
http://dx.doi.org/10.1155/2013/978251
Research Article

Second-Order Consensus in Multiagent Systems via Nonlinear Protocol

1School of Physics Electrical Information Engineering, Ningxia University, Yinchuan 750021, China
2School of Information Science and Engineering, Central South University, Changsha 410075, China

Received 8 February 2013; Accepted 15 April 2013

Academic Editor: Wenwu Yu

Copyright © 2013 Huan Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huan Pan, Xiaohong Nian, and Ling Guo, “Second-Order Consensus in Multiagent Systems via Nonlinear Protocol,” Mathematical Problems in Engineering, vol. 2013, Article ID 978251, 7 pages, 2013. https://doi.org/10.1155/2013/978251.